# SDR GAIA00628

- Difficulty date: October 6, 2000
- Submitted: December 11, 2000
- Operation: Air carrier
- Aircraft: N264US
- Make and model: Boeing 727251
- Aircraft serial: 19983
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCREPANCY: DURING A ROUTINE MAINTENANCE CHECK AT FLIGHTSTAR AIRCRAFT SERVICES AT JAX, INNER GRANULAR CORROSION WAS DISCOVERED ON LOWER RIGHT STIFFENER ON BULKHEAD WEB FOR NOSE RADOME, BS 178.  CORRECTIVE ACTION: ACCOMPLISHED BS178 LOWER RIGHT STIFFENER REPLACEMENT IAW B727 SRM 51-30-2, AND BOEING DRAWING 65-16300. TEH A/C WAS RETURNED TO SERVICE.
